# SDR AALA201905069002

- Difficulty date: May 4, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug MD 83
- Aircraft serial: 53627
- Aircraft time: 53,707 hours, 27,581 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING DESCENT, THE FLOW LIGHT CAME ON, CABIN STARTED CLIMBING AT OVER 1000 FT/MIN. THE AFT GALLEY DOOR LIGHT CAME ON, THE AIRCRAFT STARTED VIBRATING EXCESSIVELY AND THE CABIN ALTITUDE  WENT UP 9500 FEET. FLIGHT ATTENDANT HEARD LOUD VIBRATION THROUGHOUT ENTIRE CABIN. THEY SAID IT WAS THE LOUDEST AT THE REAR OF THE AIRCRAFT. NUMBER 4 FLIGHT ATTENDANT REPORTED AIR RUSHING THROUGH AFT GALLEY DOOR ALONG WITH THE VIBRATION. MAINTENANCE ACCOMPLISHED EXTERNAL VISUAL CHECK OF ALL EXTERIOR DOORS AND PANELS, NO DEFECTS NOTED. RAN PACKS AND FOUND RT PACK DUCT DISCONNECTED FROM OUTPUT OF ACM. REINSTALLED DUCT, AND ACCOMPLISHED PACK AND CABIN PRESSURIZATION CHECKS, INCLUDING AFT GALLEY SERVICE DOOR. ALL CHECKS NORMAL.
